# SDR IPXA2019031540093

- Difficulty date: March 7, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: AEA0341131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO FLOOR SUPPORT RETAINER AT STA. 1521 LT SIDE IS CRACKED, REMOVED, FABRICATED AND REPLACED RETAINER IAW DWG, AEA0341 AND SRM 51-35-01. (MINOR)
